Magnetic properties of quasi-two-dimensional La2NiO4

Buttrey, D. J. ; Honig, J. M. ; Rao, C. N. R. (1986) Magnetic properties of quasi-two-dimensional La2NiO4 Journal of Solid State Chemistry, 64 (3). pp. 287-295. ISSN 0022-4596

Full text not available from this repository.

Official URL:

Related URL:


Magnetic susceptibility studies on single crystals of nearly stoichiometric La2NiO4 with the applied field both parallel and perpendicular to the c axis show a transition at 204 K below which two-dimensional canted antiferromagnetic order seems to exist. This oxide also undergoes a transition from isotropic to anisotropic susceptibility near 100 and 250 K.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:42258
Deposited On:02 Jun 2011 09:43
Last Modified:02 Jun 2011 09:43

Repository Staff Only: item control page